Antibiotics and IBS

Intestinal Microflora
Intestinal Microflora

There could be a number of causes for the symptoms that now fall under the umbrella of ‘irritable bowel syndrome’ (IBS), but there’s one cause I’m certain of and science has validated my certainty: Antibiotics.

Many years ago, before IBS was a thing, before the symptoms that distinguished it were labeled a disease, I suffered many of the symptoms associated with the disorder – stomach upset, bloating, alternating between constipation and diarrhea – a short while after completing a course of antibiotics. Each symptom started off fairly mild, but intensified with time. … This article has been moved to the new Holistic Health & Living at http://www.holistichealthliving.com/2015/10/antibiotics-and-ibs/

Advertisements

What do you think?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s